# SDR DHL2004745530

- Difficulty date: July 15, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RT FUSE HAS A CREASE IN THE SKIN BS 440 TO BS 520 BELOW STR 20R.  REWORKED SKIN TO ORIGINAL CONTOUR AT BS 440-500 STR 20R-21R IAW 727 SRM 51-40-1.  CUT OUT DAMAGED AREA BS 520 STR 20R-21R AND FABBED FILLER FROM 2024-T3 .050 PO 900980 DIM 5 X 2.875 INCHES AND DOUBLER FROM 2024 T3 .063 PO 900920 DIM 13 X 8 INCHES IAW 727 SRM 53-30-03 FIG 2.  PARTS TREATED, PRIMED & INSTALLED IAW 727 SRM 51-10-2 & 53-30-3 FIG 2.  REPAIR IS CATEGORY-A.
